# SDR USAASB02234

- Difficulty date: December 26, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4581
- Condition: Failed
- Location: Nr 2
- Part time: 41,456 hours, 11,523 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - MAINTENANCE REPORTED AN ELECTRICAL ODOR AND SMOKE IN THE COCKPIT WHILE TAXIING AIRCRAFT TO THE GATE.  MAINTENANCE TROUBLESHOT THE PROBLEM TO THE NR 2 GENERATOR CONTROL UNIT (GCU). REMOVED AND REPLACED THE NR 2 GCU.  RAN ENGINES.  ALL SYSTEMS CHECK GOOD.  NO ELECTRICAL ODOR OR SMOKE NOTED.  (M)
